# SDR ASAA2024030748325

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 27,662 hours, 8,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Binding
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS UNABLE TO OPEN L-2 DOOR. GROUNDED - YES. ATTEMPTED TO OPEN L-2 DOOR AND IT GETS JAMMED A 1/4 FO THE WAY TOWARDS OPENING, THE LOWER HINGE ALONG WITH THE SNUBBER GETS JAMMED WHILE OPENING. REMOVED AND REPLACED L-2 DOOR SNUBBER AND GUIDE ARM SEE MIG 2C #'S 40-0054103 & 40-0054104 FRO WORK ACCOMPLISHED AND RII ITEMS.
